Welcome to the best forum, nobody wants to have to join.
Sounds like you are in a dark (black) place and though we will ALL try to help as best we can here .....
you may need to consider / should try professional support with someone in real life = therapist/counsellor etc.
Many of us have, myself included.
Do not discount the effects of the medications on your mind / body / spirit.
The chemo is one thing, and reduced doses or other changes are always on the table ... it IS your life ! ....
BUTT some of the other drugs, like steroids ( decadron/dexamethasone ) used to prevent allergic reactions and nausea,
can have massive effects on us.
The "situation" you describe
I start getting irritability and tired towards the end of the chemo session, and then an overwhelming depression sets in and lasts for 4-5 days.
could also be a major side effect of the steroids.
Please check with your docs and see if you need all the steroids or could reduce those doses as well.
I had no problems with nausea so my docs reduced my steroid dose to minimal, on just infusion day and nothing before or after.
It helped me a great deal and I was able to continue chemo for 12 cycles, along with having oxaliplatin dose reductions.
This IS your life and ultimately you need to figure out what you can handle,
BUTT ... you do need to tell your docs what is going on and keep bugging them until you are on a plan which works for YOU.
We are all here to support you, so please keep us in the loop and ask any / all questions you need to
and don't be afraid to rant or vent on forum
We have all been there, and are here for you.
Harmony on the journey